Friedrich-Wilhelm Bauer

Annales de l'institut Fourier (1959)

  • Volume: 9, page 111-146
  • ISSN: 0373-0956

How to cite


Bauer, Friedrich-Wilhelm. "Tangentialstrukturen." Annales de l'institut Fourier 9 (1959): 111-146. <http://eudml.org/doc/73750>.

author = {Bauer, Friedrich-Wilhelm},
journal = {Annales de l'institut Fourier},
keywords = {topology},
language = {ger},
pages = {111-146},
publisher = {Association des Annales de l'Institut Fourier},
title = {Tangentialstrukturen},
url = {http://eudml.org/doc/73750},
volume = {9},
year = {1959},

AU - Bauer, Friedrich-Wilhelm
TI - Tangentialstrukturen
JO - Annales de l'institut Fourier
PY - 1959
PB - Association des Annales de l'Institut Fourier
VL - 9
SP - 111
EP - 146
LA - ger
KW - topology
UR - http://eudml.org/doc/73750
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.